# SDR ZZDA2012191

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL LOWER GRILL, CORROSION.  OPEN DEFECT.  SEE NR 24597.
